<  Back to the Polytechnique Montréal portal

Airfoil shape optimization using a nonuniform rational B-splines parameterization under thickness constraint

Simon Painchaud-Ouellet, Christophe Tribes, Jean-Yves Trépanier and Dominique Pelletier

Article (2006)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/22662/
Journal Title: AIAA Journal (vol. 44, no. 10)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/1.15117
Official URL: https://doi.org/10.2514/1.15117
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:07
Cite in APA 7: Painchaud-Ouellet, S., Tribes, C., Trépanier, J.-Y., & Pelletier, D. (2006). Airfoil shape optimization using a nonuniform rational B-splines parameterization under thickness constraint. AIAA Journal, 44(10), 2170-2178. https://doi.org/10.2514/1.15117

Statistics

Dimensions

Repository Staff Only

View Item View Item